# SDR DQI2002F00000

- Difficulty date: January 3, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N4089Y
- Make and model: Piper PA-31-350
- Aircraft serial: 318152101
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: A23D0475
- Condition: Leaking
- Location: Fuel Regulartor
- Part time: 16 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL PRESSURE FOR RIGHT ENGINE WOULD DROP INTERMITTENTLY.  THE JANITROL HEATER FUEL SUPPLY COMES FROM FUEL FOR RIGHT ENGINE.  TURNED HEATER ON, AND FUEL LEAKED FROM FUEL REGULATOR/SHUTOFF VALVE.  THIS WAS A NEW VALVE THAT REPLACED ANOTHER LEAKING VALVE PER THE REQUIREMENTS OF AD.
